# SDR CA090326002

- Difficulty date: March 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Bellcrank
- Part number: 83232013103
- Condition: Broken
- Location: Mlg Door
- Part time: 34,749 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING GEAR DOWN FOR LANDING THE NOSE GEARS DOORS CAUTION LIGHT ILLUMINATED. AFTER LANDING THE PILOTS NOTED THAT THE FWD DOORS WERE JAMMED IN THE HALF OPEN POSITION.   UPON INVESTIGATION, MX CREW FOUND THE GEAR DOOR ACTUATING BELLCRANK LUG BROKEN WHERE IT CONNECTS TO THE OVERCENTER LINK.   BELLCRANK HAS SINCE BEEN REPLACED AND LANDING GEAR FUNCTIONAL TEST COMPLETED. ACFT HAS NOW RETURNED TO SERVICE.
